Robust expected utility maximization with medial limits

Zitieren

Dateien zu dieser Ressource

Dateien Größe Format Anzeige

Zu diesem Dokument gibt es keine Dateien.

BARTL, Daniel, Patrick CHERIDITO, Michael KUPPER, 2019. Robust expected utility maximization with medial limits. In: Journal of Mathematical Analysis and Applications. 471(1-2), pp. 752-775. ISSN 0022-247X. eISSN 1096-0813. Available under: doi: 10.1016/j.jmaa.2018.11.012

@article{Bartl2019-03Robus-44441, title={Robust expected utility maximization with medial limits}, year={2019}, doi={10.1016/j.jmaa.2018.11.012}, number={1-2}, volume={471}, issn={0022-247X}, journal={Journal of Mathematical Analysis and Applications}, pages={752--775}, author={Bartl, Daniel and Cheridito, Patrick and Kupper, Michael} }

<rdf:RDF xmlns:dcterms="http://purl.org/dc/terms/" xmlns:dc="http://purl.org/dc/elements/1.1/" xmlns:rdf="http://www.w3.org/1999/02/22-rdf-syntax-ns#" xmlns:bibo="http://purl.org/ontology/bibo/" xmlns:dspace="http://digital-repositories.org/ontologies/dspace/0.1.0#" xmlns:foaf="http://xmlns.com/foaf/0.1/" xmlns:void="http://rdfs.org/ns/void#" xmlns:xsd="http://www.w3.org/2001/XMLSchema#" > <rdf:Description rdf:about="https://kops.uni-konstanz.de/rdf/resource/123456789/44441"> <dc:language>eng</dc:language> <foaf:homepage rdf:resource="http://localhost:8080/jspui"/> <dcterms:isPartOf rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> <dc:creator>Bartl, Daniel</dc:creator> <dcterms:title>Robust expected utility maximization with medial limits</dcterms:title> <dspace:isPartOfCollection rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> <dc:creator>Kupper, Michael</dc:creator> <bibo:uri rdf:resource="https://kops.uni-konstanz.de/handle/123456789/44441"/> <void:sparqlEndpoint rdf:resource="http://localhost/fuseki/dspace/sparql"/> <dc:creator>Cheridito, Patrick</dc:creator> <dc:contributor>Kupper, Michael</dc:contributor> <dcterms:issued>2019-03</dcterms:issued> <dcterms:abstract xml:lang="eng">In this paper we study a robust expected utility maximization problem with random endowment in discrete time. We give conditions under which an optimal strategy exists and derive a dual representation for the optimal utility. Our approach is based on a general representation result for monotone convex functionals, a functional version of Choquet's capacitability theorem and medial limits. The novelty is that it works under nondominated model uncertainty without any assumptions of time-consistency. As applications, we discuss robust utility maximization problems with moment constraints, Wasserstein constraints and Wasserstein penalties.</dcterms:abstract> <dc:date rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2019-01-08T10:48:03Z</dc:date> <dc:contributor>Bartl, Daniel</dc:contributor> <dcterms:available rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2019-01-08T10:48:03Z</dcterms:available> <dc:contributor>Cheridito, Patrick</dc:contributor> </rdf:Description> </rdf:RDF>

Das Dokument erscheint in:

KOPS Suche


Stöbern

Mein Benutzerkonto